# SDR SIMA20220108003

- Difficulty date: January 8, 2022
- Submitted: January 9, 2022
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 39,490 hours, 34,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY CABIN FLASHLIGHT INOP-C/A-REPLACED AFT EMERGENCY FLASHLIGHT BATTERY AS REQUIRED
